Registered: 1512669458 Posts: 1
Reply with quote #1
Hello everyone. I'm a 38 year old mom of 4. I've been having CVS episodes for about a year and a half (they began when I started early perimenopause) and are averaging about every six weeks now. Over the past three days, I had two episode only eight hours apart. As so many of us know, this is beginning to run my life. My episodes are severe and are taking such a toll on all of us. My poor kids have seen their mom look like she's dying one too many times.
Doctor has prescribed Zofran, which didn't help this last episode at all. She's going to give me both the daily antihistamine and something to sedate me during the episodes now. However, I have to wean off Zoloft first, as that's contraindicated with the second med.
A little about me, I have a long history of stomach issues. Severe motion sickness, hyperemesis during my pregnancies, IBS and ulcers to name a few. I practice natural meds and homeopathy as much as possible, so the jump to pumping whatever pharmaceuticals will put me out of this misery is a hard one. Triggers are alcohol, my cycle and a few other things so far. I avoid everything I can and search for new ones everyday.
I am a cannabis user however, which I began to assist with some of my stomach issues. I just recently read about the correlation bw cannabis and CVS. Technically it's, not CVS, but a similar syndrome due to the cannabis build up. Has anyone here found that the CVS ended with the cessation of cannabis use? Has anyone found that this didn't work for them? Clearly, if that's all it would take, I'm on board immediately, but would love to hear from others. Thanks for the reading this far. I'm glad to have somewhere to chat with people who understand what this is like. An isolating disease for sure.
Registered: 1350591217 Posts: 763
Reply with quote #2
Shauna, is it CHS, cannabinoid hyperemesis Syndrome that you have been diagnosed with? The only way to know for sure is to stop the mj. I think the suggested time is 3 weeks. But I will tell you that I am not completely sure, it may be longer.
Things that I am reading about CHS is that the MJ plants are being treated with pesticides that contain neem oil. Causing a physical reaction. Have they suggested that you stop the MJ? Did your symptoms occur before you started using it?
I would consider those to help you determine if your on the fence.
Zofran helps most of the populace, but not every one. I suggest telling your doctor and seeing what they can give you.
There is also a cannabis forum that may be helpful. __________________ Blynda Message Board Moderator Monthly Support Call Moderator